Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 646 To 655.
 
Paper: 

DOMINATED OPERATORS FROM LATTICE-NORMED SPACES TO SEQUENCE BANACH LATTICES

 
 
Author(s):  ABASOV NARIMAN, MEGAHED ABD EL MONEM, PLIEV MARAT*
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): NARROW OPERATORS, DOMINATED OPERATORS, LATTICE-NORMED SPACES, BANACH LATTICES
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ABASOV, N., & MEGAHED, A., & PLIEV, M. (2016). DOMINATED OPERATORS FROM LATTICE-NORMED SPACES TO SEQUENCE BANACH LATTICES. ANNALS OF FUNCTIONAL ANALYSIS, 7(4), 646-655. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571600



Vancouver: Copy

ABASOV NARIMAN, MEGAHED ABD EL MONEM, PLIEV MARAT. DOMINATED OPERATORS FROM LATTICE-NORMED SPACES TO SEQUENCE BANACH LATTICES. ANNALS OF FUNCTIONAL ANALYSIS. 2016 [cited 2021October17];7(4):646-655. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571600



IEEE: Copy

ABASOV, N., MEGAHED, A., PLIEV, M., 2016. DOMINATED OPERATORS FROM LATTICE-NORMED SPACES TO SEQUENCE BANACH LATTICES. ANNALS OF FUNCTIONAL ANALYSIS, [online] 7(4), pp.646-655. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571600.



 
  pdf-File
Yearly Visit 42
 
 
Latest on Blog
Enter SID Blog